Distinguished representations for quadratic extensions

Prasad, Dipendra (1999) Distinguished representations for quadratic extensions Compositio Mathematica, 119 (3). pp. 335-345. ISSN 0010-437X

PDF - Publisher Version

Official URL: http://www.springerlink.com/index/h46t101523p51q55...

Related URL: http://dx.doi.org/10.1023/A:1001735724945


Let K be a quadratic extension of a field k which is either local field or a finite field. Let G be an algebraic group over k. The aim of the present paper is to understand when a representation of G(K) has a G(k) invariant linear form. We are able to accomplish this in the case when G is the group of invertible elements of a division algebra over k of odd index if k is a local field, and for general connected groups over finite fields.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:35442
Deposited On:12 Apr 2011 08:53
Last Modified:17 May 2016 18:23

Repository Staff Only: item control page